# SDR ASOA2015021712246

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 33,208 hours, 30,078 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT FWD OF THE ASD IS INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51-21. OPS CHECKED GOOD.
